# SDR USAA920081405

- Difficulty date: July 20, 2008
- Submitted: August 5, 2008
- Operation: Air carrier
- Aircraft: N181UW
- Make and model: Airbus A321-211
- Aircraft serial: 1531
- Aircraft time: 25,827 hours, 9,204 cycles
- System (JASC): 2824 · Fuel Transfer Valve
- Part: Valve
- Part number: FRH28002
- Part serial: FR253BF
- Condition: Faulty
- Location: Fuel System
- Part time: 25,822 hours, 9,203 cycles
- Stage of operation: CR
- How discovered: O
- Nature of condition: J
- Precautionary procedure: A

## Discrepancy

FLT 1532 (SEA-PHL) - AIR TURNBACK - THE CREW REPORTED AN EXAM AUTO XFR FAULT IN FLIGHT.  PERFORMED EXAM ACTION WITH NO CHANGE.  UNABLE TO TRANSFER FUEL TO THE LT ENGINE CAUSING A LARGE FUEL IMBALANCE.  THE CREW WAS ADVISED TO RETURN TO FIELD AND AN EMERGENCY WAS DECLARED.  MAINTENANCE REMOVED AND REPLACED THE AIR RELEASE VALVE.  OPERATIONAL CHECK WAS GOOD.  (A)
